Keyword : wire-grid model


Quadrifilar Helical Antennas with Parasitic Loops
Yasuhiro KAZAMA Shinobu TOKUMARU 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 1998/11/25
Vol. E81-B  No. 11 ; pp. 2212-2218
Type of Manuscript:  PAPER
Category: Antennas and Propagation
Keyword: 
backfire quadrifilar helical antennacurrent distributionparasitic loopwire-grid modelsatellite communication
 Summary | Full Text:PDF(510.3KB)

A Consideration of the Thin Planar Antenna with Wire-Grid Model
Nozomu ISHII Kiyohiko ITOH 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 1993/12/25
Vol. E76-B  No. 12 ; pp. 1518-1525
Type of Manuscript:  Special Section PAPER (Special Issue on 1992 Internatioal Symposium on Antennas and Propagation)
Category: 
Keyword: 
card-sized antennawire-grid modelmoment methodWheeler methodradiation efficiencyleast mean square method
 Summary | Full Text:PDF(597.2KB)